| Model Number |
TN,FC500 MPL FLOW CYTOMETER 100-240V,50/60HZ |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information is not applicable.There was no impact to patients as a result of this event.To resolve the issue the fse replaced the tarpon amp boards at the fl3 and fl4 locations.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier (b)(4).
Event or Problem Description
While on site for an unrelated service visit, the field service engineer (fse) observed tarpon amp board failures on the customer's fc 500 flow cytometer.There was no report of death, injury, or change to patient treatment as a result of this event.
Additional Manufacturer Narrative
Follow up 01: the date of event and date of awareness for this event if (b)(6) 2021.Bec internal identifier (b)(4).